Thanks for the advise. My GI did a few catscans, MRI, and ultrasound but all of this was done in the abdominal and lower back area and showed nothing (at least thats what the GI team said).
From what the neurologist found, were they able to help your pain?
I find that as my dosage of prednisone is getting lower the pain in my back is getting worse. I have also been given pain killers (Hydromorphone) which is losing its affects as well.
Thanks again for the suggestion. I will talk to my GI specialist to see if he can get me connected to a neurologist.
I was also diagnosed with UC a few months before you were. I do not have back pain, but back spasms in my lower back, that I never got before I was diganosed. I have told my GI dr about this and asked if it was associated with the predinsone, which I have been on for almost 2 years. I would do the same as you, get a flare up and be put on a high dosage, then tapered off, and get another flare up. The GI dr informed me that it doesnt have anything to do with UC or prednisone.
I was also getting migranes, and went to a neurologist and asked about them. She did an MRI and found something wrong with my back, I dont remember what she said, she used very medical terms and told me as I was walking out of the office.
I am no dr, but since you are not getting answers from your GI, I would look into seeing a neurologist and see if they can run other tests that a GI normally wouldnt do.
Hope that helps and get better soon!